A1 Journal article – refereed
On the simplification of HD0L power series




List of Authors: Honkala J
Publisher: SPRINGER-VERLAG
Publication year: 2002
Journal name in source: JOURNAL OF UNIVERSAL COMPUTER SCIENCE
Journal acronym: J UNIVERS COMPUT SCI
Volume number: 8
Issue number: 12
Number of pages: 7

Abstract
Nielsen, Rozenberg, Salomaa and Skyum have shown that HD0L languages are CPDF0L languages. We will generalize this result for formal power series. We will also give a new proof of the result of Nielsen, Rozenberg, Salomaa and Skyum.


Internal Authors/Editors

Last updated on 2019-20-07 at 08:02